# SDR MASA97038

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48YV
- Make and model: Beech 1900D
- Aircraft serial: UE48
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: M880501008
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7559 - FMN-DEN - IN FLIGHT THE CREW NOTICED THE CARGO DOOR ANNUNCIATOR HAD ILLUMINATED.  THE AIRCRAFT DIVERTED TO GUC AND LANDED WITH NO FURTHER INCIDENT.  THE CARGO DOOR WAS INSPECTED BY THE CREW AND FOUND TO BE CLOSED AND LATCHED.  MAINTENANCE CONTROL DEFERRED THE ANNUNCIATOR SYSTEM PER MEL 52-2.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE MICROSWITCH WAS RIGGED, OPS CHECK GOOD.  (M)
